Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 53 Number 4 (Dec 2010)

Looking for a printed back issue?
577   A Unified Approach to Local Cohomology Modules using Serre Classes
Asgharzadeh, Mohsen; Tousi, Massoud
587   Hulls of Ring Extensions
Birkenmeier, Gary F.; Park, Jae Keol; Rizvi, S. Tariq
602   Notes on Diagonal Coinvariants of the Dihedral Group
Boij, Mats; Geramita, Anthony
614   The Mean Width of Circumscribed Random Polytopes
Böröczky, Károly J.; Schneider, Rolf
629   Asymptotic Dimension of Proper CAT(0) Spaces that are Homeomorphic to the Plane
Chinen, Naotsugu; Hosaka, Tetsuya
639   A Generalization of Integrality
Coykendall, Jim; Dutta, Tridib
654   Variations on a Paper of Erdős and Heilbronn
Elliott, P. D. T. A.
661   Congruent Number Elliptic Curves with Rank at Least Three
Johnstone, Jennifer A.; Spearman, Blair K.
667   On the Endomorphism Rings of Local Cohomology Modules
Khashyarmanesh, Kazem
674   Multiple Solutions for a Class of Neumann Elliptic Problems on Compact Riemannian Manifolds with Boundary
Kristály, Alexandru; Papageorgiou, Nikolaos S.; Varga, Csaba
684   An Isospectral Deformation on an Infranil-Orbifold
Proctor, Emily; Stanhope, Elizabeth
690   On the Maximal Operator Ideal Associated with a Tensor Norm Defined by Interpolation Spaces
Puerta, M. E.; Loaiza, G.
706   Non-Right-Orderable 3-Manifold Groups
Roberts, R.; Shareshian, J.
719   A Continuous Extension Operator for Convex Metrics
Stasyuk, I.; Tymchatyn, E. D.
730   A Case When the Fiber of the Double Suspension is the Double Loops on Anick's Space
Theriault, Stephen D.
737   On the Negative Index Theorem for the Linearized Non-Linear Schrödinger Problem
Vougalter, Vitali
746   On Surfaces with pg=0 and K2=5
Werner, Caryn
757   Interval Pattern Avoidance for Arbitrary Root Systems
Woo, Alexander

© Canadian Mathematical Society, 2015 :